MathSciNet Relay Station
MathSciNet bibliographic data
MR1822682 57M12 (30D05 30F60 37F10 57M50 57N10)
Pilgrim, Kevin M. Canonical Thurston obstructions. Adv. Math. 158 (2001), no. 2, 154–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement